Issue
Volume 21, Number 2

Articles in the Issue:

Regular Articles:
Sang Dong Kim and Byeong Chun Shin
Explicit Bounds of Eigenvalues for Stiffness Matrices by Quadratic Hierarchical Basis Method
J. Comp. Math., 21 (2003), pp. 113-124. Abstract
pdf
Full Article

Xia Cui
AD Galerkin Analysis for Nonlinear Pseudo-Hyperbolic Equations
J. Comp. Math., 21 (2003), pp. 125-134. Abstract
pdf
Full Article

Yajuan Sun and Mengzhao Qin
Variational Integrators for Higher Order Differential Equations
J. Comp. Math., 21 (2003), pp. 135-144. Abstract
pdf
Full Article

Yongping Feng and Wenming He
Uniform Convergence of Hermite Interpolation of Higher Order
J. Comp. Math., 21 (2003), pp. 145-156. Abstract
pdf
Full Article

Zhibing Chen
On the Generalized Inverse Neville-Type Matrix-Valued Rational Interpolants
J. Comp. Math., 21 (2003), pp. 157-166. Abstract
pdf
Full Article

Dong-xiu Xie and Lei Zhang
Least-Squares Solutions of XTAX = B Over Positive Semidefinite Matrixes A
J. Comp. Math., 21 (2003), pp. 167-174. Abstract
pdf
Full Article

Anping Liao and Zhongzhi Bai
Least-Squares Solution of AXB = D Over Symmetric Positive Semidefinite Matrices X
J. Comp. Math., 21 (2003), pp. 175-182. Abstract
pdf
Full Article

Mingxian Pang and Zhuxiang Li
Generalized Nekrasov Matrices and Applications
J. Comp. Math., 21 (2003), pp. 183-188. Abstract
pdf
Full Article

Shijun Yang and Xinghua Wang
Fourier-Chebyshev Coefficients and Gauss-Turan Quadrature with Chebyshev Weight
J. Comp. Math., 21 (2003), pp. 189-194. Abstract
pdf
Full Article

Xinghua Wang and Chong Li
On the United Theory of the Family of Euler-Halley Type Methods with Cubical Convergence in Banach Spaces
J. Comp. Math., 21 (2003), pp. 195-200. Abstract
pdf
Full Article

Xinguo Liu and Zhengjian Bai
A Note on the Backward Errors for Inverse Eigenvalue Problems
J. Comp. Math., 21 (2003), pp. 201-206. Abstract
pdf
Full Article

Xiaojiao Tong and Shuzi Zhou
A Trust-Region Algorithm for Nonlinear Inequality Constrained Optimization
J. Comp. Math., 21 (2003), pp. 207-220. Abstract
pdf
Full Article

Yuhong Da and Dachuan Xu
A New Family of Trust Region Algorithms for Unconstrained Optimization
J. Comp. Math., 21 (2003), pp. 221-228. Abstract
pdf
Full Article

Long Hei
A Self-Adaptive Trust Region Algorithm
J. Comp. Math., 21 (2003), pp. 229-236. Abstract
pdf
Full Article

Hongchao Zhang
A Nonmonotone Trust Region Algorithm for Nonlinear Optimization Subject to General Constraints
J. Comp. Math., 21 (2003), pp. 237-246. Abstract
pdf
Full Article

Juliang Zhang and Xiangsun Zhang
A Robust SQP Method for Optimization with Inequality Constraints
J. Comp. Math., 21 (2003), pp. 247-256. Abstract
pdf
Full Article